Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 317, NWS North Platte, NE

August 1, 2013Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2013, 3:03 PM CDT for Holt County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2013, 3:03 PM CDT (20:03 UTC)
Expired
Aug 1, 2013, 3:45 PM CDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 174 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 3:10 PM CDTHAIL 1.56 S Oneill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 1:22 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WUUS53 KLBF 012003
SVRLBF
NEC089-012045-
/O.NEW.KLBF.SV.W.0317.130801T2003Z-130801T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT THU AUG 1 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 345 PM CDT

* AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST     
  OF INMAN...AND MOVING SOUTHEAST AT 30 MPH.  AN ADDITIONAL          
  SEVERE STORMS ARE LOCATED ACROSS CENTRAL HOLT COUNTY. 

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  INMAN...EWING...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
  KNIEVELS CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 296 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4209 9830 4210 9856 4248 9895 4248 9867
      4234 9830
TIME...MOT...LOC 2002Z 301DEG 26KT 4235 9862

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
1 follow-up statement
662 
WWUS53 KLBF 012022
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT THU AUG 1 2013

NEC089-012045-
/O.CON.KLBF.SV.W.0317.000000T0000Z-130801T2045Z/
HOLT NE-
322 PM CDT THU AUG 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT COUNTY UNTIL 345 PM CDT...

AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF INMAN...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. PING PONG SIZE HAIL WAS REPORTED 6 MILES SOUTH OF 
ONEILL AT 310 PM CDT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
INMAN...EWING...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
KNIEVELS CORNER.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 303 AND 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4247 9867 4234 9830 4209 9830 4210 9856
      4244 9891
TIME...MOT...LOC 2021Z 301DEG 26KT 4234 9861

HAIL...1.50IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:42 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 1, 12:42 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1242 PM CDT THU AUG 1 2013

.SYNOPSIS...
ISSUED AT 321 AM CDT THU AUG 1 2013

AT 07Z...THERE WAS A WEAK SURFACE LOW OVER CENTRAL SOUTH DAKOTA WITH
A BOUNDARY FROM THERE TO NORTHEAST NEBRASKA AND ALSO TO NORTHWEST
NEBRASKA. PRECIPITABLE WATER DERIVED FROM THE LOW ORBITING MICROWAVE
SENSORS SHOWED A POOL OF 35-38MM OVER WEST CENTRAL NEBRASKA AND
25-28MM POOLING ALONG THE SURFACE BOUNDARY. GOES WATER VAPOR IMAGERY
SHOWED A PLUME OF MID-TROPOSPHERIC MOISTURE ACROSS THE PLAINS.
SURFACE DEW POINTS IN THE 60S WOULD INDICATE LOW LEVEL MOISTURE AS
WELL.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 321 AM CDT THU AUG 1 2013

SURFACE BASED CONVECTIVE INHIBITION DECREASES TO LESS THAN 30J/KG ON
THE SURFACE BOUNDARY ACROSS SOUTHERN SOUTH DAKOTA AND CENTRAL
NEBRASKA BY MIDDAY TODAY. THAT WOULD BE THE MOST LIKELY TIME AND
LOCATION OF CONVECTIVE INITIATION. AS THE STORMS COME SOUTH...THEY
WILL PICK UP MORE ENERGY AND COALESCE INTO A CONVECTIVE SYSTEM AS
THEY REACH SURFACE BASED CONVECTIVE POTENTIAL ENERGY OF
2500-3500J/KG IN CENTRAL AND SOUTHWEST NEBRASKA. WITH THAT ENERGY
LEVEL AND 0-6KM BULK SHEAR OF 40-50KT...THERE IS POTENTIAL FOR LARGE
HAIL BY LATE AFTERNOON OVER CENTRAL AND WESTERN NEBRASKA. STORMS
WILL THEN CONTINUE INTO LATE THIS EVENING. HOWEVER...AFTER THE
CONVECTIVE INITIATION...THERE IS UNCERTAINTY OF 3-6 HOURS REGARDING
THE PROGRESSION OF THE SYSTEM.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 321 AM CDT THU AUG 1 2013

A NEARLY STATIONARY FRONT WILL REMAIN ANCHORED NORTHWEST TO
SOUTHEAST ACROSS THE FORECAST AREA FRIDAY...WITH CONTINUED CHANCES
FOR TSTMS. DEPENDING ON THE TIMING OF AN UPPER LEVEL
IMPULSE...SEVERE STORMS COULD DEVELOP IF THE TIMING OF THE IMPULSE
CORRESPONDS WITH PEAK HEATING DURING THE AFTERNOON. HIGH
TEMPERATURES FRIDAY WILL RANGE FROM NEAR 80 DEGREES NORTHEAST TO 90
DEGREES SOUTHWEST.

CANADIAN HIGH PRESSURE WILL NOSE SOUTHEAST INTO MINNESOTA AND THE
GREAT LAKES DURING THE WEEKEND. THIS WILL BRING A SOUTHEAST UPSLOPE
FLOW TO OUR AREA. LOW LEVEL MOISTURE WILL CONTINUE TO FUNNEL INTO
THE AREA FROM THE SOUTHEAST...ESPECIALLY ACROSS SOUTHWEST INTO
WESTERN NEBRASKA...WHERE THE BEST CHANCE FOR TSTMS WILL BE FOUND.
HIGHS WILL COOL SOME AS THE HIGH BUILDS SOUTHEAST INTO THE GREAT
LAKES REGION...WITH MID 70S TO LOWER 80S EXPECTED.

LITTLE CHANGE IS EXPECTED NEXT WEEK...WITH CONTINUED SOUTHEAST
UPSLOPE FLOW AND DAILY CHANCES FOR TSTMS. THE BEST CHANCE FOR RAIN
WILL BE ACROSS WESTERN NEBRASKA. A MAJOR COOL DOWN CONTINUES TO BE
ADVERTISED BY THE ECMWF THURSDAY...AS A STRONG LOW PRESSURE SYSTEM
DEVELOPS ACROSS SOUTHERN CANADA...WITH A STRONG CANADIAN COLD
FRONT PLUNGING SOUTH INTO THE PLAINS ON THE WESTERN SIDE OF THE
LOW. HIGHS COULD STRUGGLE INTO ONLY THE LOWER 70S IF THIS SCENARIO
PANS OUT. WILL CONTINUE TO MONITOR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1241 PM CDT THU AUG 1 2013

TIMING AND LOCATION OF THE EXPECTED CONVECTION LATER THIS AFTERNOON
AND EVENING IS STILL A BIT UNCERTAIN...ESPECIALLY GIVEN THE MULTIPLE
EPISODES OF SCATTERED CONVECTION THIS MORNING.  THAT BEING
SAID...MAINTAINED THE GENERAL IDEA OF ADDITIONAL STRONG TO SEVERE
STORM DEVELOPMENT ACROSS MUCH OF THE FORECAST AREA TODAY/THIS
EVENING...POSSIBLY IMPACTING THE KVTN AND KLBF TERMINALS.  LARGE
HAIL...GUSTY WIND...AND TORRENTIAL RAIN WOULD BE EXPECTED WITH ANY
STORM. ENOUGH CONFIDENCE REMAINS TO KEEP THUNDER AT KLBF IN THE
TERMINAL FORECAST AFTER 23Z THIS EVENING AND BEFORE 04Z.  OTHERWISE
WILL NEED TO MONITOR THE POTENTIAL OF FOG/LOW STRATUS IN THE WAKE OF
STORMS OVERNIGHT...CONFIDENCE IS LOW...BUT WITH SOUTHERLY FLOW
MAINTAINING A CONSISTENT FETCH OF MOISTURE INTO THE REGION...FOG
CANNOT BE DISCOUNTED AT THIS POINT IN TIME AT EITHER KLBF OR KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...TAYLOR
AVIATION...JACOBS
Hazardous weather outlook, Aug 1, 12:01 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1201 PM CDT THU AUG 1 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-021715-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1201 PM CDT THU AUG 1 2013 /1101 AM MDT THU AUG 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON
AND EVENING. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE
POSSIBLE WITH ANY OF THE STORMS THIS AFTERNOON INTO THIS EVENING.

A FRONTAL BOUNDARY IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS
THIS AFTERNOON. AS A LOW PRESSURE SYSTEM INTERACTS WITH THIS FRONT
AND ASSOCIATED INSTABILITY...SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO
BECOME SEVERE QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL AND DAMAGING WINDS...AND ALSO ISOLATED TORNADOES.
THUNDERSTORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING
HOURS...AND SEVERE WEATHER IS POSSIBLE THROUGH THE EVENING AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY IN
CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. A FRONT WILL SAG
SOUTH ACROSS NEBRASKA FRIDAY AFTERNOON AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT.

AFTER FRIDAY...THERE IS A POSSIBILITY OF THUNDERSTORMS EACH DAY
THROUGH THE MIDDLE OF NEXT WEEK AS A FRONT CONTINUES STALLED ON
THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THIS AFTERNOON AND TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JWS

In the hours before

Special weather statement, Aug 1, 1:39 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
139 PM CDT THU AUG 1 2013

NEZ006-009-010-011930-
HOLT NE-KEYA PAHA NE-ROCK NE-
139 PM CDT THU AUG 1 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK...SOUTHEASTERN
KEYA PAHA AND WESTERN HOLT COUNTIES UNTIL 230 PM CDT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF NEWPORT...OR 12 MILES NORTHEAST
OF BASSETT...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWPORT...
  STUART...
  ATKINSON...
  EMMET...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 265 AND 301.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Aug 1, 2:04 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             4 N CROOKSTON           42.98N 100.75W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

&&

CARMEL
Local storm report, Aug 1, 2:09 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
209 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 NW CROOKSTON          42.99N 100.84W
08/01/2013  E0.88 INCH       CHERRY             NE   PUBLIC

&&

CARMEL
Local storm report, Aug 1, 2:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
215 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             7 WNW BUTTE             42.95N 98.98W
08/01/2013  E1.00 INCH       BOYD               NE   PUBLIC

&&

MARTIN
Local storm report, Aug 1, 2:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
228 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             VALENTINE               42.87N 100.55W
08/01/2013  E1.00 INCH       CHERRY             NE   PUBLIC

            TORRENTIAL RAIN ALSO WAS REPORTED.

&&

CARMEL
Local storm report, Aug 1, 2:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT THU AUG 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 ESE EMMET             42.45N 98.74W
08/01/2013  E1.25 INCH       HOLT               NE   PUBLIC

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 11:32 PM CDTSevere Thunderstorm WarningLBFGarden, Grant43 min
Aug 1, 10:45 AM CDTSevere Thunderstorm WarningLBFWheeler30 min
Aug 1, 1:42 PM CDTSevere Thunderstorm WarningLBFCherry48 min
Aug 1, 1:52 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Aug 1, 1:54 PM CDTSevere Thunderstorm WarningLBFHolt, Rock51 min
Aug 1, 2:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt45 min
Aug 1, 2:18 PM CDTSevere Thunderstorm WarningLBFHolt42 min
Aug 1, 2:26 PM CDTTornado WarningLBFCherry34 min
Aug 1, 2:30 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Aug 1, 2:44 PM CDTSevere Thunderstorm WarningLBFHolt46 min
Aug 1, 3:21 PM CDTSevere Thunderstorm WarningLBFBrown39 min
Aug 1, 3:43 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler47 min
Aug 1, 3:47 PM CDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Aug 1, 4:25 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Aug 1, 4:47 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler43 min
Aug 1, 5:12 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Aug 1, 5:14 PM CDTSevere Thunderstorm WarningLBFSheridan61 min
Aug 1, 5:19 PM CDTTornado WarningLBFCherry41 min
Aug 1, 5:27 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler48 min
Aug 1, 5:50 PM CDTSevere Thunderstorm WarningLBFCherry40 min
Aug 1, 6:12 PM CDTSevere Thunderstorm WarningLBFSheridan48 min
Aug 1, 6:28 PM CDTSevere Thunderstorm WarningLBFCherry47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.